# SDR CALA0001404

- Difficulty date: September 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT NR 5 SLAT LEADING EDGE DENTED.  THE SLAT WAS REMOVED, REPAIRED, AND REINSTALLED IAW MM 27-80-01,  SRM 57-06, FIGURE 1, AND 51-30-2.
